MAUDE Adverse Event Report: GYNESONICS SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM; ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM

GYNESONICS SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM; ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM
Model Number SONATA2-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Urinary Tract Infection (2120); Pelvic Pain (4865)
Date of Event 09/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
44 yo women treated on (b)(6) (around a month ago) for a symptomatic 6-cm posterior fibroid.Tfa and hysteroscopic myomectomy was performed and the patient received abx prophylaxis.Was seen initially in the emergency ward two weeks postop for pain, self-reported fever (not documented) and a mildly elevated wbc with a left shift starting.Given ceftriaxone in the ew and went home on a 14-day course of doxy + flagyl.Imaging showed no acute process.Last ew visit was (b)(6) for back pain, bloating.Wbc was 14.4 with a left shift.The examining clinician felt her pain complaints were out of proportion to her clinical exam.A second u/s was also unremarkable (no free air, no collection) and a stable small lymph node.Review of the procedure video was unremarkable-no evidence of extrauterine ablation.Several ablations were made.Last seen on (b)(6) no fevers, wbc and u/a were negative.Pex showed uterine tenderness.Still on doxycycline + metronidazole.Cultures had all been negative until her last ew visit on (b)(6); her urine culture came back positive so she had a uti at the very least.
 
Additional Manufacturer Narrative
There was no report of device malfunction during the procedure and the system functioned as expected.Submission of this report is associated with the recent acquisition of gynesonics by hologic, inc.During the integration into hologic's adverse event reporting system and procedures, a review of historical adverse events was performed.As a result, this event was identified as being reportable on (b)(6) 2025 and is being reported retroactively out of an abundance of caution.

Brand Name
SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM
Common Device Name
ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM
Manufacturer (Section D)
GYNESONICS
200 cardinal way #250
redwood CA 94063
Manufacturer (Section G)
GYNESONICS
200 cardinal way #250
redwood CA 94063
Manufacturer Contact
timothy rossi
200 cardinal way #250
redwood, CA 94063
6502416115
MDR Report Key22929553
Report Number3005875675-2025-00022
Device Sequence Number9079719
Product Code KNF
UDI-Device Identifier10817929020326
UDI-Public(01)10817929020326(11)220309
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSONATA2-110
Device Catalogue NumberSONATA2-110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HYSTEROSCOPIC MYOMECTOMY WAS PEFORMED SAME DAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale